U.S. doctors online nowAsk doctors free
United Kingdom
A 22-year-old female asked:

hi, currently i am two weeks off mirtazapine and the withdrawals are bad. sweating, anxiety, shortness of breath, nausea. is it safe to reinstate?

1 doctor answer1 doctor weighed in
Dr. Christine Hom
Pediatrics 30 years experience
Call your doctor: Your doctor should know that you are having uncomfortable symptoms and will best advise you how to proceed. Reinstating would mean that you would be back ON the drug. Unless you plan NOT to discontinue drug, this is counterproductive.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Oct 6, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.